# SDR 6CBA2020121020202

- Difficulty date: December 10, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N755AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1755
- Aircraft time: 3,044 hours, 2,743 cycles
- Engine: Pwc PT6A67P
- Engine time: 3,044 hours, 2,743 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 5570512025
- Part serial: 1443M
- Condition: Cracked
- Location: Lt Wing Te Flap
- Part time: 3,044 hours, 2,743 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBLEM: DURING ROUTINE AIRCRAFT INSPECTION, CRACKS WERE FOUND ON BOTH FLAPS (LT/RT).  CRACK LOCATIONS, AFT FAIRING ATTACHMENT NUPLATE BETWEEN RIBS 3 AND 4.  RESOLUTION: THE CRACKS ON BOTH FLAPS WERE REPAIRED USING LOCAL SKIN CUT OUTS AND AN EXTERNAL DOUBLER.  THESE INSTRUCTIONS WERE CONTAINED IN A STATEMENT OF APPROVED DESIGN DATA (SADD-12-1287) AND REPAIR MEMO (RM-12-001380) ISSUED BY PILATUS.  A FAA FORM 337 WAS GENERATED FOR THESE REPAIRS.
